Negative side effects of primobolan

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.


Instances of PTSD (abbreviation for Post Traumatic Stress Disorders), have been on the rise in recent years. It is something which many veterans come home with after serving many years over seas, and is also be found in people who have been through severe trauma. The condition can make people go to extremes, and can even make some take their own lives. If you are suffering from PTSD, the good news is that CBD oil can be of help. CBD oil is well known to produce anti anxiety and anti-inflammatory effects. After it is ingested, it actually slows everything down and induces a calming feeling.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.

Negative side effects of primobolan

negative side effects of primobolan

Media:

negative side effects of primobolannegative side effects of primobolannegative side effects of primobolannegative side effects of primobolannegative side effects of primobolan

http://buy-steroids.org